# SDR DL76G030610

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 51,843 hours, 13,200 cycles
- Engine: Ge CF680C2B6
- Engine time: 22,063 hours, 3,753 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 731703265
- Part serial: CFL3159B
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF AND CLIMB GOT A R ENG FUEL FILTER MESSAGE.   MESSAGE GOES OUT BELOW 88 PERCENT N1. RETURNED TO JFK AFTER DUMPING FUEL. LANDED BELOW MAX LDG WEIGHT.  FOUND DIFF PRESS SWITCH AT FAULT REPLACED SAME R/U AND LEAK CK OK.  MAIN FUEL FILTER CLEAN.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
